# SDR IPXA2023062893534

- Difficulty date: June 14, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Angle
- Part number: ARC21513
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING O/B FLAP O/B HINGE LWR TEE SUPPORT ANGLE IS CRACKED.REPLACED CRACKED TEE AT THE R/H WING O/B FLAP O/B HINGE LWR SUPPORT ANGLE IAW SRM 51-31-01 (MINOR)
